# SDR ABXA9600310

- Difficulty date: March 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47364
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Terminal Block
- Part number: WB0340
- Condition: Dirty
- Location: Rt Windshield
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, A BRIGHT FLASH AND POPPING SOUND OCCURED ON FIRST OFFICERS SIDE OF COCKPIT.  ELECTRICAL SMOKE WAS SMELLED.  AFTER LANDING, RIGHT WINDSHIELD HEAT CIRCUIT BREAKER WAS POPPED.  CLEANED THE DIRTY TERMINAL BLOCK AT  THE FIRST OFFICERS WINDSHIELD.
